# SDR DALA2023081406600

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 54,807 hours, 28,521 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DIRTY SOCK SMELL AROUND ROW 3, SLIGHT EXHAUST SMELL FROM THE GASPER ON THE FLIGHT DECK. CORRECTIVE ACTION: R/R BOTH RECIRC FILTERS PER A319 AMM 21-21-41. (4439754)
